MAUDE Adverse Event Report: Arthrex, Inc. BC SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR

Arthrex, Inc. BC SWIVELOCK, 3.9X17.9MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BC SWIVELOCK, 3.9X17.9MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On september 7, 2026, it was reported by an arthrex employee via email that an ar-2326bcc bc swivelock, 3.9 x 17.9 mm 's tip was broken.This occurred during a procedure where after the anchor was inserted and tensioned, the tension was found to be insufficient, necessitating a retrial.However, upon removal of the anchor from the bone tunnel, the peek tip broke.The broken fragment has since been removed, and the surgery was completed successfully by using another ar-2326bcc.There was no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
BC SWIVELOCK, 3.9X17.9MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50819115
Report Number1220246-2026-04807
Device Sequence Number13301548
Product Code MAI
UDI-Device Identifier00888867311282
UDI-Public(01)00888867311282(11)251114(17)291031(10)15530960
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC SWIVELOCK, 3.9X17.9MM
Device Catalogue NumberAR-2326BCC
Device Lot Number15530960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown